| Model Number |
MMT-723LNAH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/13/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the reservoir compartment was damage and the reservoir was not locking in place anymore.The customer¿s blood glucose level was unknown.Customer was advised to discontinue use of the device and revert to a back-up plan.The customer was advised that the device would be replaced and agreed to return the insulin pump for analysis.
Additional Manufacturer Narrative
(b)(4).Insulin pump received with cracked reservoir tube lip.